In this Letter, by employing the perturbational method, we obtain a class of analytical self-similar solutions of the viscoelastic Burgersʼ equations. These solutions are of polynomial-type whose forms, remarkably, coincide with that given by Yuen for the other physical models, such as the compressible Euler or Navier–Stokes equations and two-component Camassa–Holm equations. Furthermore, we classify the initial conditions into several groups and then discuss the properties on blowup and global existence of the corresponding solutions, which may be readily seen from the phase diagram. Copyright © 2013 Elsevier B.V.
CitationAn, H. L., Cheung, K.-L., & Yuen, M. W. (2013). A class of blowup and global analytical solutions of the viscoelastic Burgersʼ equations. Physics Letters A, 377(37), 2275-2279.
- Viscoelastic Burgers
- Analytical solutions
- Non-Newtonian fluid
- Perturbational method